# SDR MASA2017091512632

- Difficulty date: September 15, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 30,414 hours, 25,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS ROW 13 AND 14 INOPERATIVE.  R & R THE BATTERY PACK AND CHARGER.
